TOPICS

Category: Dermal Fillers

Cutaneous Protothecosis as an Unusual Complication Following Dermal Filler Injection: A Case Report

 J Clin Aesthet Dermatol. 2019;12(12):13–16 by Khaled El Hoshy, MD, FAAD; Mona R. E. Abdel-Halim, MD; Eman El-Nabarawy, MD; and Suzan Shalaby, MD Drs. El Hoshy, Abdel-Halim, El-Nabarawy, and Shalaby are with the Dermatology Department at Cairo University in Cairo, Egypt. FUNDING: No funding was provided for this study. DISCLOSURES: The authors have no conflicts

CONTINUE READING »

Intravenous Hyaluronidase for Visual Loss Secondary to Filler Injection: A Novel Therapeutic Approach

J Clin Aesthet Dermatol. 2019;12(12):25–27 by Melissa McCann, BPharm, MBBS, FRACGP Dr. McCann is with Whitsunday Family Practice and Cosmetic Skin Clinic in Cannonvale, Australia. FUNDING: No funding was provided for this study. DISCLOSURES: The author has no conflicts of interest relevant to the content of this article. ABSTRACT: Despite the establishment of international expert

CONTINUE READING »